# SDR IXXA20160301005

- Difficulty date: February 24, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 57,085 hours, 23,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SLIDE LIGHTS INOPERATIVE AT L1, L3 & R4 DOOR.  REPLACED THE LAMPS IAW AMM 33-51-06.  OPERATIONAL CHECKED SATISFACTORY.  ACFT RELEASED TO SERVICE.
